# SDR ASAA2021102236393

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,893 hours, 13,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN COVER AT ROW 17 ABC IS MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN LENS AT ROW 17ABC REF. AMM 33-51-01 SEA MC ANDY NOTIFIED.
